Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Taking spasmoproxyvon in gaps. Body aches, pain in stomach while stopping medication. Solution?

Doctor i m tckng spasmoproxyvon for like 1 year but leaving a gap of 2 months, 1 month.. Weeks ,two weeks .. And that gaps are when i come back to my home.. But when i go back to my hostel i again start having it.. My doses are 4 to 6 caps a day.. When i try to quite it , The first night my whole body aches.. And i cnt sleep at night n my toilets are nt being proper.. But earlier during my gaps i could tolerate it.. Bt now its geting worse.. I really wanna quite my stomach is acheng a hell n m a man of thinking and on top of that m having those weird thoughts.. Like till when? Why? What m gonna do? I'll die? Suicide? Help me
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
May 2014
Hi,
Thanks for writing in.

Spasmo Proxyvon contains dextropropoxyphene which is a weak opioid (opium-like) agent and it can get addictive in many patients. You must gradually reduce the dose slowly but steadily and surely over the next few weeks. With a strong will power, it is not difficult. Please keep in mind that the situation will become worse if you do not stop now and he may need to go to a de-addiction centre.

Hope this helps
Answered: Wed, 23 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor